# SDR USAA2013121600012

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 49,692 hours, 20,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM CLT TO TPA, CREW REPORTED A DIRTY SOCK SMELL IN CABIN DURING DESCENT. FLIGHT ATTENDANTS WERE NAUSEOUS.  AFTER LANDING,.  ACCOMPLISHED JOB CARD 26L00021001.  NO ISSUES WERE FOUND AT THIS TIME, ACFT OK FOR SERVICE.
